# SDR COMA9910060

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 18,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 5320-252-04E ON 2000 FLIGHT CYCLE INSPECTION, FOUND LOWER FLOOR ANGLE OF AFT EXIT TO BE CORRODED BETWEEN ANGLE AND PIN RECEPTACLES.  REMOVED ANGLE AND PINS AND REPLACED WITH SERVICEABLE UNITS IAW EMB-120 SRM.
